MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELITE COMPRESSION IMPLANT KIT 15X15X15MM 2 LEGS; BONE STAPLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELITE COMPRESSION IMPLANT KIT 15X15X15MM 2 LEGS; BONE STAPLE
Model Number EL-1515S2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Device history lot: part number: el-1515s2.Bme lot number: bel180570.Manufacturing date or release to warehouse date: 16-july-2019.Place of manufacture: (b)(4).Lot expiration date: 8-june-2023.Dhr review: no ncmrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent an unknown procedure.It was mentioned that the biomedical enterprise (bme) elite compression implant was misfired and a new one had to be used.The case went fine.The procedure was successfully completed with a three (3) minutes surgical delay.The patient status is unknown.This report is for one (1) elite compression implant kit 15 x 15 x 15 mm 2 legs.This is report 1 of 1 for (b)(4).

Brand Name
ELITE COMPRESSION IMPLANT KIT 15X15X15MM 2 LEGS
Common Device Name
BONE STAPLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8969986
Report Number2939274-2019-60358
Device Sequence Number19476881
Product Code JDR
UDI-Device Identifier00810633021675
UDI-Public(01)00810633021675
Combination Product (Y/N)N
PMA/510(K) Number
K150125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2023
Device Model NumberEL-1515S2
Device Catalogue NumberEL-1515S2
Device Lot NumberBEL180570
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2019
Initial Report FDA Received Date09/06/2019
Patient Sequence Number1
Patient Age12 YR
Patient Weight54